Authors: Mijajlović, Žarko
Ognjanović, Zoran 
Pejović, Aleksandar
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Internet presentations of mathematical works in Serbia
Journal: Review of the NCD
Volume: 12
First page: 43
Last page: 48
Conference: The third SEEDI International Conference: Digitization of cultural and scientific heritage, September 13-15, 2007, Cetinje, Montenegro
Issue Date: 2008
Rank: M33
ISSN: 1820-0109
URL: http://elib.mi.sanu.ac.rs/files/journals/ncd/12/ncd12043.pdf
Abstract: 
We describe Internet presentations of mathematical works in Serbia, which have been created as a result of several ongoing projects concerned with digitization of mathematics related content.
Publisher: Faculty of Mathematics, University of Belgrade

Show full item record

Page view(s)

21
checked on May 29, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.